# SDR HNAA2011091900284

- Difficulty date: August 24, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 57,629 hours, 64,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AT STRINGER 23 FLOOR LEVEL FROM ROW 7DF TO ROW 9DF, X456.500 TO X531.500.  POLISHED CORRODED AREA, INSPECTED AND FOUND NO FURTHER DEFECTS. CLEANED, ALODINED AND PRIMED AREA IAW AMM 51-25-03.
